Search and download archives of mathematical journals

 
 
  Table of contents for this issue | Previous article
Bost, J.-B.
Potential theory and Lefschetz theorems for arithmetic surfaces. Annales scientifiques de l'École Normale Supérieure, Sér. 4, 32 no. 2 (1999), p. 241-312
Full text djvu | pdf | Reviews MR 2000c:14033 | Zbl 0931.14014 | 2 citations in Numdam

stable URL: http://www.numdam.org/item?id=ASENS_1999_4_32_2_241_0

Bibliography

[B-De] A. BEURLING and J. DENY, Dirichlet spaces, Proc. Nat. Acad. Sci. U.S.A., Vol. 45, 1959, pp. 208-215.  MR 21 #5098 |  Zbl 0089.08201
[B] E. BOMBIERI, Canonical models of surfaces of general type, Publ. Math. IHES, Vol. 42, 1973, pp. 171-219.
Numdam |  MR 47 #6710 |  Zbl 0259.14005
[B-G-S] J.-B. BOST, H. GILLET and C. SOULÉ, Heights of projective varieties and positive Green forms, J. Amer. Math. Soc., Vol. 7, 1994, pp. 903-1027.  MR 95j:14025 |  Zbl 0973.14013
[Br] M. BRELOT, Etude et extensions du principe de Dirichlet, Ann. Inst. Fourier Grenoble, Vol. 5, 1953-1954, pp. 371-419.
Numdam |  MR 17,603f |  Zbl 0067.33002
[C] T. CHINBURG, Capacity theory on varieties, Compositio Math., Vol. 80, 1991, pp. 75-84.
Numdam |  MR 93d:14039 |  Zbl 0761.11028
[Ch] G. CHOQUET, Capacitabilité en potentiel logarithmique, Acad. Roy. Belg. Bull. Cl. Sci., (5), Vol. 44, 1958, pp. 321-326.  MR 21 #778 |  Zbl 0082.31501
[C-C] R. COLEMAN and W. MCCALLUM, Stable reduction of Fermat curves and local components of Jacobi sum Hecke characters, J. reine angew. Math., Vol. 385, 1988, pp. 41-101.  MR 89h:11026 |  Zbl 0654.12003
[D1] P. DELIGNE, Intersection sur les surfaces régulières, Exposé in SGA 7 II, Groupe de Monodromie en Géometrie Algébrique, Lecture Notes in Mathematics, Vol. 340, Springer-Verlag, Berlin, 1973.  MR 50 #7135 |  Zbl 0258.00005
[D2] P. DELIGNE, Preuve des conjectures de Tate et de Shafarevitch (d'après G. Faltings), in Séminaire Bourbaki 1983/1984, Exposé n° 616, Astérisque, Vol. 121-122, 1985, pp. 25-41.
Numdam |  MR 87c:11026 |  Zbl 0591.14026
[D3] P. DELIGNE, Le déterminant de la cohomologie, Contemporary Mathematics, Vol. 67, 1987, pp. 93-178.  MR 89b:32038 |  Zbl 0629.14008
[De1] J. DENY, Les potentiels d'énergie finie, Acta Math., Vol. 82, 1950, pp. 107-183.  MR 12,98e |  Zbl 0034.36201
[De2] J. DENY, Méthodes hilbertiennes en théorie du potentiel, in Potential Theory (C.I.M.E., I Ciclo, Stresa, 1969), pp. 121-201. Edizioni Cremonese, Rome 1970.  Zbl 0212.13401
[De-L] J. DENY and J.L. LIONS, Les espaces du type de Beppo Levi, Ann. Inst. Fourier, Vol. 5, 1953-1954, pp. 305-370 (1955).
Numdam |  MR 17,646a |  Zbl 0065.09903
[Do] J.L. DOOB, Potential theory and its probabilistic counterpart, Springer Verlag, New York, Heidelberg, Berlin, 1984.  MR 85k:31001
[Fa] G. FALTINGS, Calculus on arithmetic surfaces, Ann. of Math., Vol. 119, 1984, pp. 387-424.  MR 86e:14009 |  Zbl 0559.14005
[F1] A. FRANCHETTA, Sulle curve reducibili appartenenti ad una superficie algebrica, Univ. Roma. Ist. Naz. Alta Mat. Rend. Mat. e Appl., (5), Vol. 8, 1949, pp. 378-398.  MR 11,739h |  Zbl 0039.16304
[F2] A. FRANCHETTA, Sul sistema aggiunto ad una curva riducibile, Atti. Acad. Naz. Lincei Rend. Cl. Sci. Mat. Nat., (8), Vol. 6, 1949, pp. 685-687.  MR 11,740a |  Zbl 0035.22401
[Fu] W. FULTON, On the topology of algebraic varieties, Proc. of Symposia in Pure Mathematics, Vol. 46, Part 1, 1987, pp. 15-46.  MR 89c:14027 |  Zbl 0703.14012
[Ga] C. GASBARRI, Le théorème d'annulation de Serre sur les variétés arithmétiques, J. of Algebraic Geometry, Vol. 5, 1996, pp. 571-581.  MR 97c:14023 |  Zbl 0895.14008
[G-S1] H. GILLET and C. SOULÉ, Arithmetic intersection theory, Publ. Math. I.H.E.S., Vol. 72, 1990, pp. 93-174.
Numdam |  MR 92d:14016 |  Zbl 0741.14012
[G-S2] H. GILLET and C. SOULÉ, Arithmetic analogs of the standard conjectures, in Motives (Seattle 1991, U. Jannsen, S. Kleiman, J.-P. Serre ed.), Proc. Symp. Pure Math., Vol. 55, Part 1, 1994, pp. 129-140.  MR 95j:14026 |  Zbl 0820.14007
[Gr1] A. GROTHENDIECK, Revêtements étales et groupe fondamental (SGA1), Lecture Notes in Mathematics, Vol. 224, Springer-Verlag, Berlin-Heidelberg-New York, 1971.  MR 50 #7129 |  Zbl 0234.14002
[Gr2] A. GROTHENDIECK, Théorèmes de Lefschetz locaux et globaux (SGA2), North Holland Publ. Co., Amsterdam, 1968.  MR 57 #16294
[H] D. HARBATER, Galois covers of an arithmetic surface, Amer. J. of Math., Vol. 110, 1988, pp. 849-885.  MR 90e:14013 |  Zbl 0683.14004
[Ha] R. HARTSHORNE, Algebraic geometry, Springer-Verlag, New York, Heidelberg, Berlin, 1977.  MR 57 #3116 |  Zbl 0367.14001
[H-M] H. HIRONAKA and H. MATSUMURA, Formal functions and formal embeddings, J. Math. Soc. Japan, Vol. 20, 1968, pp. 52-67.
Article |  MR 40 #4274 |  Zbl 0157.27701
[Hr] D. HRILJAC, Heights and Arakelov intersection theory, Ann. J. of Math., Vol. 107, 1985, pp. 23-38.  MR 86c:14024 |  Zbl 0593.14004
[I] Y. IHARA, Horizontal divisors on arithmetic surfaces associated with Belyĭ uniformizations, in The Grothendieck theory of dessins d'enfants (Luminy 1993, L. Schneips ed.), pp. 245-254, London Math. Soc. Lecture Note Series, Vol. 200, Cambridge University Press, Cambridge, 1994.  Zbl 0854.14004
[L] S. LEFSCHETZ, L'analysis situs et la géométrie algébrique, Paris, Gauthier-Villars, 1924.  JFM 50.0663.01
[LM] R. LEVIN-MÉNÉGAUX, Un théorème d'annulation en caractéristique positive, in Séminaire sur les faisceaux de courbe de genre au moins deux (L. Szpiro ed.), Astérisque, Vol. 86, 1981, pp. 35-43.  Zbl 0524.14022
[MB1] L. MORET-BAILLY, Groupes de Picard et problèmes de Skolem I, Ann. Sc. Ecole Normale Supérieure, Vol. 22, 1989, pp. 161-179.
Numdam |  MR 90i:11065 |  Zbl 0704.14014
[MB2] L. MORET-BAILLY, Métriques permises, Astérisque, Vol. 127, 1985, pp. 29-87.  MR 801918
[M] D. MUMFORD, The topology of normal singularities of an algebraic surface and a criterion for simplicity, Publ. Math. IHES, Vol. 9, 1961, pp. 5-22.
Numdam |  MR 27 #3643 |  Zbl 0108.16801
[R] C.P. RAMANUJAM, Remarks on the Kodaira vanishing theorem, J. Indian Math. Society, Vol. 36, 1972, pp. 41-51.  MR 48 #8502 |  Zbl 0276.32018
[Ra] T. RANSFORD, Potential theory in the complex plane, Cambridge University Press, Cambridge, 1995.  MR 96e:31001 |  Zbl 0828.31001
[Ray] (Mme) M. RAYNAUD, Théorèmes de Lefschetz en cohomologie cohérente et en cohomologie étale, Bull. Soc. Math. France, Mémoire n° 41, 1975.
Numdam |  MR 53 #10804 |  Zbl 0323.14007
[Ru1] R. RUMELY, Capacity theory on algebraic curves, Lecture Notes in Mathematics, Vol. 1378, Springer-Verlag, Berlin, 1989.  MR 91b:14018 |  Zbl 0679.14012
[Ru2] R. RUMELY, An intersection pairing for curves, with analytic contributions from nonarchimedean places, Canadian Mathematical Society Conference Proceedings, Vol. 15, 1995, pp. 325-357.  MR 96m:14029 |  Zbl 0859.11037
[So] C. SOULÉ, A vanishing theorem on arithmetic surfaces, Inventiones Math., Vol. 116, 1994, pp. 544-899.  MR 95d:14025 |  Zbl 0834.14013
[Sz] L. SZPIRO, Sur le théorème de rigidité de Parsin et Arakelov, Journées de Géométrie Algébrique de Rennes, Astérisque, Vol. 64, 1979, pp. 169-202.  MR 81f:14004 |  Zbl 0425.14005
[T] M. TSUJI, Potential theory in modern function theory, Maruzen, Tokyo, 1959.  MR 22 #5712 |  Zbl 0087.28401
[Z1] O. ZARISKI, Theory and applications of holomorphic functions on algebraic varieties over arbitrary ground fields, Memories of Amer. Math. Soc., New York, 1951.  MR 12,853f |  Zbl 0045.24001
[Z2] O. ZARISKI, Introduction to the problem of minimal models in the theory of algebraic surfaces, Publ. Math. Soc. of Japan, Vol. 4, 1958, vii + 89 pp.  MR 20 #3872 |  Zbl 0093.33904
[Z3] O. ZARISKI, The theorem of Riemann-Roch for high multiples of an effective divisor on an algebraic surface, Ann. Math., Vol. 76, 1962, pp. 560-615.  MR 25 #5065 |  Zbl 0124.37001
[Zh] S. ZHANG, Positive line bundles on arithmetic surfaces, Ann. Math., Vol. 136, 1992, pp. 569-587.  MR 93j:14024 |  Zbl 0788.14017
Copyright Cellule MathDoc 2014 | Credit | Site Map